# SDR C77A20131022013

- Difficulty date: October 22, 2013
- Submitted: October 22, 2013
- Operation: Air carrier
- Aircraft: N616CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000209
- Aircraft time: 16,001 hours, 9,078 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Part number: 17039315001
- Condition: Worn
- Location: Lt Wing Te Flap
- Part time: 16,001 hours, 9,078 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OTD FLAP TRACK 3 INBD,  PN 170-39315-001, WORN IAW SRM 57-55-03, TABLE 102.  BLENDED WORN AREA IAW SRM PART II 51-10-03.
